Algorithmes d'élimination des quantificateurs
Publications mathématiques et informatique de Rennes no. 4  (1985), p. 173-195
@article{PSMIR_1985___4_173_0,
     author = {Paugam, Annette},
     title = {Algorithmes d'\'elimination des quantificateurs},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1985},
     pages = {173-195},
     zbl = {0594.03016},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1985___4_173_0}
}
Paugam, Annette. Algorithmes d'élimination des quantificateurs. Publications mathématiques et informatique de Rennes, no. 4 (1985), pp. 173-195. http://www.numdam.org/item/PSMIR_1985___4_173_0/

[ACM] D.S. Arnon, G.E. Collins and S. Mc Callum : Cylindrical algebraic decomposition I et II: the basic algorithm, Siam J. Comput., Vol. 13 n° 4, nov. 84, p. 865-889. | MR 764184 | Zbl 0562.14001

[A] D.S. Arnon : Towards Mechanical Solution of Kahan ellipse problème I, Computer Algebra, Lectures Notes 162, Springer Verlag 1983. | MR 774802 | Zbl 0553.68031

[BCR] J. Bochnak, M. Coste, M.-F. Roy : A paraître.

[BT] W.S. Brown, J.-F. Traub : On Euclid's algorithm and the theory of subresultants, J. Assoc. Comput. Math. 18, 4 (1971), p. 505-514. | MR 303684 | Zbl 0226.65041

[C] G.E. Collins : Quantifier elimination for real closed fields a guide to the literature, Computer Algebra Symbolic and Algebraic Computation, Springer Verlag (1982-1983). | MR 728966 | Zbl 0495.03016

[CL] G.E. Collins, R. Loos : Real zeros of polynomials, Computer Algebra Symbolic and Algebraic Computation, Springer Verlag (1982-1983). | MR 728967 | Zbl 0533.68038

[COS] M. Coste : Ensembles semi-algébriques, Géométrie Algébrique Réelle et Formes quadratiques, Lecture Notes n° 959, Springer Verlag. | Zbl 0498.14012

[H] Hormander : The analysis of linear partiel differential operators, tome 2, Springer Verlag (1983). | Zbl 0619.35001

[J] Jacobson : Basic Algebra I. | Zbl 0557.16001

[Ka] W. Kahan : "Problem # 9 : an ellipse problem", SIGSAM Bulletin of the assoc. Comp. Math. 9, p. 11 (1975).

[Kr] G. Kreisel and J.-L. Krivine : Elements of mathematical logic (model theory) North. Holland Amsterdam (1967). | MR 219380 | Zbl 0219.02037

[Lau] M. Lauer : "A solution to Kahan's problem (SIGSAM problem n° 9) "SIGSAM Bulletin of the Ass. Com. Math. 11, p. 16-20 (1977). | Zbl 0401.51010

[Laz] D. Lazard : Solution au problème de Kahan. (non publié)

[Lo1] R. Loos : Generalized polynomial remander sequences, Computer Algebra Symbolic and Algebraic Computation, Springer Verlag (1982-1983). | MR 728969 | Zbl 0577.13001

[Lo2] R. Loos : Computing in algebraic extensions, Computer Algebra Symbolic and Algebraic Computation, Springer Verlag (1982-1983). | MR 728972 | Zbl 0576.12001

[M] M. Mignotte : Solution au problème de Kahan. (non publié)

[S] A. Seidenberg : A new decision method for elementary algebra Ann of Math. 60, 365-374 (1954). | MR 63994 | Zbl 0056.01804